# SDR R61A20120013

- Difficulty date: January 8, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 11,252 hours, 9,113 cycles
- System (JASC): 5240 · Service Doors
- Part: Dampener
- Part number: SP21619A
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE R1 DOOR DAMPNER CORRODED.  MAINTENANCE REMOVED AND REPLACED THE R1 DOOR DAMPNER IAW EMB175AMM 52-41-27.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
